Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nebenhülle and the Gleason problem


Author: Linus Carlsson
Journal: Proc. Amer. Math. Soc. 138 (2010), 267-273
MSC (2000): Primary 32A65, 32W05, 46J20
Published electronically: August 24, 2009
MathSciNet review: 2550192
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article concerns the Gleason property as a local phenomenon. We prove that there always exists an open set where the domain $ D\Subset \mathbb{C}^{2}$ has the Gleason $ \mathcal{B}$ property whenever the boundary of the Nebenhülle of $ D$ coincides with a $ C^{2}$ smooth part of the boundary $ bD$; here $ \mathcal{B}$ is either one of the Banach algebras, $ H^{\infty}$ or $ A$. As an easy consequence of this, we see that if the extremal boundary points are $ C^{2}$-smooth, then $ D$ has the Gleason $ \mathcal{B}$ property close to those points. Also a $ \overline{\partial} $-problem for locally supported forms is solved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A65, 32W05, 46J20

Retrieve articles in all journals with MSC (2000): 32A65, 32W05, 46J20


Additional Information

Linus Carlsson
Affiliation: Department of Mathematics and Mathematical Statistics, Umeå University, S-901 87 Umeå, Sweden
Email: linus.carlsson@math.umu.se

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10064-3
PII: S 0002-9939(09)10064-3
Keywords: Holomorphic functions, Banach algebras, Nebenh\"{u}lle, $\overline {\partial }$-problems
Received by editor(s): December 9, 2008
Received by editor(s) in revised form: May 26, 2009
Published electronically: August 24, 2009
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.